Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 2 October 2021

Existence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential Equations

Samah Horrigue1

Journal of Mathematics and Statistics, Volume 17, Issue 1, pp. 61–72 · doi.org/10.3844/jmssp.2021.61.72

6,886 accesses3,793 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point theorems. Some useful examples are presented in order to illustrate the validity of our main results.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Horrigue, S. (2021). Existence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential Equations. Journal of Mathematics and Statistics, 17(1), 61–72. https://doi.org/10.3844/jmssp.2021.61.72

Licence
CC BY 4.0
Issue
Volume 17, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Existence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsJournal of Mathematics and Statistics · Volume 17, Issue 1 · pp. 61–72 · CC BY 4.0Download